Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 52, NWS Morristown, TN

May 4, 2021Blount County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at May 4, 2021, 10:45 AM EDT for Blount County, Monroe County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 10:45 AM EDT (14:45 UTC)
Expired
May 4, 2021, 11:15 AM EDT
In force
30 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blount County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 101 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 10:55 AM EDTTSTM WND DMG1 Nnw Happy Valley, TNTREES DOWN ALONG THE FOOTHILLS PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 9:37 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS54 KMRX 041445
SVRMRX
TNC009-123-041515-
/O.NEW.KMRX.SV.W.0052.210504T1445Z-210504T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
1045 AM EDT Tue May 4 2021

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southern Blount County in east Tennessee...
  Eastern Monroe County in east Tennessee...

* Until 1115 AM EDT.

* At 1045 AM EDT, severe thunderstorms were located along a line
  extending from 7 miles south of Maryville to 8 miles east of
  Etowah, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Smoky Mountains-Twentymile Creek, Smoky Mountains-Fontana Area,
  Tellico Plains, Citico Beach, Tariffville, Citico, Talassee, Happy
  Valley and Deals Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3537 8437 3566 8405 3556 8377 3552 8383
      3552 8388 3547 8392 3546 8396 3541 8402
      3539 8401 3537 8401 3535 8404 3533 8403
      3531 8404 3530 8402 3527 8406
TIME...MOT...LOC 1445Z 279DEG 33KT 3564 8400 3531 8438 

HAIL...0.75IN
WIND...60MPH
 
$$

CDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:08 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 4, 7:08 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
708 AM EDT Tue May 4 2021

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM (Today and Tonight)...

Key Messages:

1) Multiple rounds of showers and thunderstorms possible today with
the late morning line expected to bring the most widespread coverage
of strong to severe storms

2) Another round may occur in the afternoon/evening, but confidence
is still low on this second round actually materializing.

3) Flash Flooding still a big concern due to possible multiple
rounds of heavy thunderstorms today.

Discussion:

Currently we are already seeing isolated showers and thunderstorms
across the eastern Tennessee Valley early this morning. Expect
coverage to increase through the morning as ripples of energy are
coming out of the main complex currently west of Tennessee. They are
being aided by falling heights ahead of the front and a mid/upper
level jet helping to bring divergence aloft. The environment for
these isolated early morning storms will be favorable for large hail
and strong winds. Steep lapse rates, good CAPE up to the hail growth
zone, and moderately low freezing heights this time of night means
that hail over the size of quarters will be possible, and as these
storms collapse they could cause brief wind gusts over 50 mph at the
surface. An isolated tornado can't be ruled out with any of the
morning convection, but think that wind and hail are the more
widespread threats.

Expect these early morning storms to continue through sunrise, and
likely increase in coverage as the morning wears on. The most
widespread line of thunderstorms to impact the forecast area is
currently moving through Arkansas into western TN/KY/AL and will
eventually make it's way to the eastern Tennessee Valley. CAMs are
still having a difficult time with how far this round of storms will
make it eastward and how far the northern extent of the line will
be. Most models agree that the line will maintain into the
Cumberland Plateau. This morning line of storms is expected to move
onto the Cumberland Plateau between 12-15z and the front edge of the
storms should be east of the mountains by 17-20z. The main threat
with this line of storms will be strong straight-line winds in
excess of 60 mph, especially if any segments of the line try and bow
out. There is a much lower risk for large hail and tornadoes, but
neither of these can be completely ruled out, especially with any
storms that get out ahead of the line.

This is where the forecast gets a bit tricky, due to how morning
convection will impact convection later in the afternoon/evening.
Once this initial line blows through we should get a break in
precipitation, and will have to prepare for the possibility of
another round of thunderstorms as the actual front moves through in
the evening/overnight hours. Models aren't in great agreement on
if/when this may occur. HRRR and several other models are not
impressed with this secondary line, while the NAM and a few others
are very bullish on bringing in more widespread storms along the
front. Right now I am leaning towards the HRRR solution...Think that
this morning round of storms will do a fairly good job of
stabilizing the atmosphere, and as it moves to the east/southeast it
could really cut off additional moisture and warm/unstable air
transporting into the area. In similar set-ups like this in the past
a line of storms across the Carolinas into AL can really cut off
storms forming further to the north. If this scenario does pan out,
I would expect the atmosphere to have a hard time destabilizing and
the round of storms along the front will (hopefully) weaken as they
approach the forecast area.

The other aspect of storms today that can't be overlooked is the
flash flooding risk. PWAT values will reach up to around 1.5 inches
across the area which is around the 90th percentile for this time of
year. This very moist atmosphere will allow storms to produce heavy
rainfall very quickly. Storms that moved through earlier on Monday
were able to produce 1-2 inches of rain in a short period of time,
and I think that will be very possible with storms later today.
Luckily storms today should be moving at a fairly decent clip, BUT
if multiple storms roll over the same area today and dump heavy
rain, then flash flooding can quickly occur. Could see an average of
1-2 inches of rain across the area today, but think it could be a
feast or famine situation with some places missing out on rain and
only getting a few tenths up to a half inch, but just as likely some
places could see several rounds of rain and pick up 3+ inches of
rain during the day today. The threat for flooding increases
throughout the day as rain accumulates in flood prone areas.

Some showers may linger after the front pushes through by Wednesday
morning, but if they do occur they should be fairly weak and pretty
isolated. Fog will be possible tomorrow morning, especially in areas
that got heavy rainfall. A cooling trend will begin tomorrow after
the front has passed through.

ABM

.LONG TERM (Wednesday through Monday)...

The surface cold front will be moving across the area Wednesday
morning, with the mid/upper trough axis lagging a few hours behind.
Will keep some chance PoPs in northern and eastern areas until the
passage of the trough, which should occur in the late afternoon.
Cold advection through the latter half of the day will result in
cool temperatures mainly in the 60s, with some clearing allowing
highs near 70 in southern sections.

Another trough will be crossing the region on Thursday night,
dropping out of the northern Plains and amplifying as it moves
across the OH/TN Valley region. Moisture ahead of the trough will be
limited, and models differ on QPF amounts. Will have just a slight
chance PoP in the northern half on Thursday night, which is closer
to the drier NAM/ECMWF solutions than the wetter GFS.

The remainder of the forecast period will be characterized by a
nearly zonal flow with embedded disturbances bringing some chance
PoPs through the weekend and early next week. Confidence is low
regarding the details as these weak disturbances are not well
resolved by the models this far out. The general trend will be
increasing rain chances as we go from Saturday to Monday, with a
warming trend bringing highs back to the upper 70s to lower 80s by
Monday.

DGS

&&

.AVIATION...
12Z TAF DISCUSSION.

Showers and thunderstorms are anticipated to be in the general
area for most of the day today. Certainty on the exact timing of
the storms is low due to model variances with the extent of
convection late this morning and in the evening. Expect generally
MVFR to VFR conditions outside of storms, but all airports will
likely be impacted by several rounds of thunderstorms today. Fog
looks likely overnight, but left mention out for now to keep TAF
length down.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             81  63  73  49  72 /  80  80  20   0   0
Knoxville McGhee Tyson Airport, TN  80  62  71  47  67 /  60  60  40   0  10
Oak Ridge, TN                       79  60  70  46  67 /  60  60  40   0  10
Tri Cities Airport, TN              80  59  70  43  65 /  60  60  60   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 4, 2:57 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
257 AM EDT Tue May 4 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-050700-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
257 AM EDT Tue May 4 2021 /157 AM CDT Tue May 4 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Tonight

Strong to severe thunderstorms will be possible this morning and
again this evening. Damaging wind, large hail are the main
threats, but an isolated tornado cannot be ruled out. In
addition, multiple rounds of moderate to heavy rainfall will
further increase the potential for isolated flash flooding today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of severe weather and
flooding to our office today.

In the hours before

Special weather statement, May 4, 9:53 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Morristown TN
953 AM EDT Tue May 4 2021

TNZ081>084-098-099-041500-
Sequatchie TN-Rhea TN-Bledsoe TN-Marion TN-Hamilton TN-Meigs TN-
953 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RHEA...SEQUATCHIE...
SOUTHWESTERN BLEDSOE...SOUTHWESTERN MEIGS...MARION AND HAMILTON
COUNTIES UNTIL 1100 AM EDT/1000 AM CDT/...

At 953 AM EDT/853 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northeast of
Gruetli-Laager to 6 miles west of South Pittsburg. Movement was east
at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Dayton, Dunlap, Jasper, Soddy-Daisy, Signal Mountain,
South Pittsburg, Walden, Lakesite and Whitwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until noon EDT/1100 AM
CDT/ for east Tennessee. A Severe Thunderstorm Watch also remains in
effect until 200 PM EDT/100 PM CDT/ for east Tennessee.

LAT...LON 3524 8582 3522 8574 3524 8569 3529 8571
      3532 8557 3535 8551 3541 8549 3543 8554
      3550 8554 3548 8477 3535 8486 3529 8493
      3530 8494 3519 8501 3513 8503 3504 8500
      3502 8496 3499 8498 3499 8586 3522 8587
TIME...MOT...LOC 1353Z 262DEG 39KT 3544 8554 3501 8584

CDG
Special weather statement, May 4, 10:18 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Morristown TN
1018 AM EDT Tue May 4 2021

TNZ083>086-041515-
Rhea TN-Northwest Monroe TN-Meigs TN-McMinn TN-
1018 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RHEA...MEIGS...
MCMINN AND NORTHWESTERN MONROE COUNTIES UNTIL 1115 AM EDT...

At 1018 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Fairview to near Dayton.
Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Athens, Dayton, Sweetwater, Madisonville, Decatur, Etowah, Englewood,
Vonore, Greenback and Niota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until noon EDT for east
Tennessee. A Severe Thunderstorm Watch also remains in effect until
200 PM EDT for east Tennessee.

LAT...LON 3543 8506 3572 8470 3570 8467 3573 8464
      3571 8462 3565 8462 3563 8458 3562 8451
      3564 8452 3565 8452 3567 8443 3564 8438
      3567 8432 3564 8428 3563 8425 3562 8425
      3562 8419 3560 8417 3557 8410 3531 8443
TIME...MOT...LOC 1418Z 276DEG 30KT 3572 8463 3547 8495

CDG
Special weather statement, May 4, 10:24 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
1024 AM EDT Tue May 4 2021

TNZ068-069-071-072-086-041500-
Blount Smoky Mountains TN-Northwest Monroe TN-Loudon TN-Knox TN-
NW Blount TN-
1024 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUDON...CENTRAL
KNOX...BLOUNT AND NORTHEASTERN MONROE COUNTIES UNTIL 1100 AM EDT...

At 1024 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Clinton to 8 miles
southwest of Louisville to near Sweetwater. Movement was southeast at
50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Maryville, Alcoa, Farragut, Louisville, Rockford, Eagleton
Village, Vonore, Greenback and Friendsville.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
east Tennessee.

LAT...LON 3566 8444 3574 8419 3601 8409 3603 8406
      3606 8408 3609 8407 3610 8405 3602 8370
      3592 8373 3591 8376 3589 8379 3582 8376
      3560 8382 3554 8400 3556 8400 3553 8403
TIME...MOT...LOC 1424Z 294DEG 42KT 3603 8405 3573 8415 3564 8450

BW
Local storm report, May 4, 10:33 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1033 AM EDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     3 W DEERLODGE           36.20N 84.82W
05/04/2021                   MORGAN             TN   911 CALL CENTER

            SEVERAL TREES DOWN ON HWY 62 IN THE CHESTNUT
            RIDGE COMMUNITY.

&&
Special weather statement, May 4, 10:37 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
1037 AM EDT Tue May 4 2021

TNZ016-039-040-042-070-041515-
Jefferson TN-Hamblen TN-Northwest Greene TN-Northwest Cocke TN-
Hawkins TN-
1037 AM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAWKINS...
NORTHEASTERN JEFFERSON...NORTHWESTERN COCKE...NORTHWESTERN GREENE AND
HAMBLEN COUNTIES UNTIL 1115 AM EDT...

At 1036 AM EDT, Doppler radar was tracking a strong thunderstorm near
White Pine, or near Morristown, moving northeast at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morristown, Rogersville, White Pine, Baneberry, Russellville,
Mosheim, Bulls Gap, St. Clair, Lowland and Romeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
east Tennessee.

LAT...LON 3630 8289 3602 8325 3614 8341 3627 8329
      3626 8328 3628 8328 3628 8326 3630 8326
      3646 8311
TIME...MOT...LOC 1436Z 221DEG 41KT 3615 8327

BW
Local storm report, May 4, 10:41 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     3 SW DEERLODGE          36.20N 84.82W
05/04/2021                   MORGAN             TN   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            W DEERLODGE. SEVERAL TREES DOWN ON HWY 62 IN
            THE CHESTNUT RIDGE COMMUNITY.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:29 PM EDTSpecial Weather StatementMRXGreene, Unicoi, Washington46 min
May 3, 8:47 PM EDTSpecial Weather StatementMRXHamblen, Jefferson43 min
May 4, 3:10 AM EDTSevere Thunderstorm WarningMRXMorgan, Roane50 min
May 4, 3:53 AM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane52 min
May 4, 3:56 AM EDTSpecial Weather StatementMRXMorgan49 min
May 4, 4:12 AM EDTSpecial Weather StatementMRXMorgan48 min
May 4, 4:40 AM EDTSevere Thunderstorm WarningMRXAnderson, Knox30 min
May 4, 4:45 AM EDTSpecial Weather StatementMRXBlount45 min
May 4, 4:57 AM EDTAreal Flood AdvisoryMRXAnderson, Morgan, Roane3 hr
May 4, 5:14 AM EDTSpecial Weather StatementMRXKnox46 min
May 4, 5:34 AM EDTSpecial Weather StatementMRXBlount41 min
May 4, 6:05 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier30 min
May 4, 6:11 AM EDTAreal Flood AdvisoryMRXAnderson, Knox3 hr
May 4, 6:16 AM EDTAreal Flood AdvisoryMRXBlount3 hr
May 4, 6:52 AM EDTSpecial Weather StatementMRXSevier53 min
May 4, 7:00 AM EDTFlash Flood WarningMRXBlount, Sevier3 hr
May 4, 7:24 AM EDTAreal Flood AdvisoryMRXScott3 hr
May 4, 7:58 AM EDTSpecial Weather StatementMRXCocke47 min
May 4, 9:05 AM EDTSpecial Weather StatementMRXMorgan, Scott40 min
May 4, 9:18 AM EDTSpecial Weather StatementMRXHamilton27 min
May 4, 9:37 AM EDTSevere Thunderstorm WarningMRXBledsoe, Morgan, Rhea, Roane38 min
May 4, 9:48 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea27 min
May 4, 9:50 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Claiborne, Union40 min
May 4, 9:53 AM EDTSpecial Weather StatementMRXHamilton, Marion, Sequatchie67 min
May 4, 10:03 AM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane13 min
May 4, 10:18 AM EDTSpecial Weather StatementMRXMcMinn, Meigs57 min
May 4, 10:24 AM EDTSpecial Weather StatementMRXBlount, Knox36 min
May 4, 10:37 AM EDTSpecial Weather StatementMRXHamblen38 min
May 4, 10:41 AM EDTSevere Thunderstorm WarningMRXBlount, Jefferson, Knox, Sevier34 min
May 4, 11:10 AM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier22 min
May 4, 11:11 AM EDTFlash Flood WarningMRXHamilton, Marion, Sequatchie3 hr
May 4, 11:29 AM EDTAreal Flood WarningMRXBlount, Sevier6 hr
May 4, 11:44 AM EDTAreal Flood AdvisoryMRXBlount, Monroe2 hr
May 4, 11:47 AM EDTAreal Flood AdvisoryMRXBlount, Sevier118 min
May 4, 12:06 PM EDTSpecial Weather StatementMRXPolk24 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.